# SDR HNAA2016100300303

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8102
- Aircraft serial: 284
- Aircraft time: 52,054 hours, 62,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT IS DIM AT ROW 11AC..... REMOVED AND REPLACED BULB. OPS CHECKED GOOD.
